MAUDE Adverse Event Report: Microline Surgical, Inc. M/L-10 Clip Cartridge, 19 Clips; Implantable Clip

Microline Surgical, Inc. M/L-10 Clip Cartridge, 19 Clips; Implantable Clip
Model Number 1112
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital found that the titanium clip was continuously clamping or unable to clamp tissue while using the device.The device was then replaced with a new one and did not cause any other impact on the patient.
 
Additional Manufacturer Narrative
Microline is awaiting return of the device so it can be investigated.

Brand Name
M/L-10 Clip Cartridge, 19 Clips
Common Device Name
Implantable Clip
Manufacturer (Section D)
Microline Surgical, Inc.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
Microline Surgical, Inc.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand-davis
50 dunham rd
suite 1500
beverly, MA 01915
MDR Report Key50286267
Report Number1223422-2026-00010
Device Sequence Number10437296
Product Code GCJ
UDI-Device Identifier00811099010432
UDI-Public00811099010432
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1112
Device Catalogue Number1112
Device Lot Number00178349
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown